Chaos in modulated logistic systems

Dyuthi/Manakin Repository

Chaos in modulated logistic systems

Show simple item record Nandakumaran, V M 2011-11-14T06:22:50Z 2011-11-14T06:22:50Z 1997-01
dc.identifier.issn 0304-4289
dc.identifier.other PRAMANA Vol. 48, No. 1, January 1997
dc.description.abstract This paper is a review of the work done on the dynamics of modulated logistic systems. Three different problems are treated, viz, the modulated logistic map, the parametrically perturbed logistic map and the combination map obtained by combining two maps of the quadratic family. Many of the interesting features displayed by these systems are discussed. en_US
dc.description.sponsorship Cochin University of Science and Technology en_US
dc.language.iso en en_US
dc.publisher Springer en_US
dc.subject One dimensional maps en_US
dc.subject universality en_US
dc.subject parametric perturbation en_US
dc.subject scaling relations en_US
dc.title Chaos in modulated logistic systems en_US
dc.type Working Paper en_US
dc.contributor.faculty Technology en_US
dc.identifier.url en_US

Files in this item

Files Size Format View Description
Dyuthi-P0111.pdf 584.3Kb PDF View/Open PDF

This item appears in the following Collection(s)

Show simple item record

Search Dyuthi

Advanced Search


My Account